Follow Us

Disconnect caused by medication?

Has anyone experienced a disconnect from people because of Lexapro? I seem to have no compassion towards my loved ones since upping my medication. It has helped my panic attacks so much but now I feel like I am pushing away the ones I love. HELP!
Category: Medication 3 years ago
LooLoo
Asked 3 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.

Great advice Evil Lab Monkey. I had those same symptoms when I was taking Paxil. It erased my anxiety by erasing every last shred of 'give a d*mn'. I felt like a complete zombie. You may want to talk to your doc and hope he finds another medicine that works just as well as Lexapro, but without the disconnection.
Artemiss
Answered 3 years ago
Artemiss

Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured